Optical bright solitons in inhomogeneous fiber core media

There are no files associated with this record.

Title Optical bright solitons in inhomogeneous fiber core media
Author Miah, Mohammad Idrish
Editor Mihai Popescu
Year Published 2007
Publisher Institutul National de Cercetare-Dezvoltare pentru Optoelectronica
Citation Journal of Optoelectronics and Advanced Materials, Vol. 9(8), pp. 2339-2341
Peer Reviewed Yes
Published Yes
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice